# SDR IPXA12574831

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Engine: Pwa PW2040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Link Assy
- Condition: Inoperative
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW WILL NOT CLOSE ON CAPTAINS SIDE.  R & R LINK ASSY AND PERFORMED ADJ/TEST IAW M & M 56-11-02.  NO HELP.  ADJUSTED L2 WINDOW MECHANISM IAW MM 56-11-02-825-001.  ALL CHECKS NORMAL.
